zbMATH — the first resource for mathematics

Fixed point theorems in generalized partially ordered G-metric spaces. (English) Zbl 1202.54042
Summary: We consider the concept of a \(\Omega \)-distance on a complete partially ordered \(G\)-metric space and prove some fixed point theorems.

54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI
[1] Agarwal, R.P.; El-Gebeily, M.A.; O’Regan, D., Generalized contractions in partially ordered metric spaces, Appl. anal., 87, 1-8, (2008) · Zbl 1140.47042
[2] Gnana Bhaskar, T.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal.-TMA, 65, 1379-1393, (2006) · Zbl 1106.47047
[3] Gnana Bhaskar, T.; Lakshmikantham, V.; Vasundhara Devi, J., Monotone iterative technique for functional differential equations with retardation and anticipation, Nonlinear anal.-TMA, 66, 10, 2237-2242, (2007) · Zbl 1121.34065
[4] Ćirić, L.B., A generalization of banach’s contraction principle, Proc. amer. math. soc., 45, 267-273, (1974) · Zbl 0291.54056
[5] Ćirić, L.B., Coincidence and fixed points for maps on topological spaces, Topology appl., 154, 3100-3106, (2007) · Zbl 1132.54024
[6] Ćirić, L.B.; Ješić, S.N.; Milovanović, M.M.; Ume, J.S., On the steepest descent approximation method for the zeros of generalized accretive operators, Nonlinear anal.-TMA, 69, 763-769, (2008) · Zbl 1220.47089
[7] Fang, J.X.; Gao, Y., Common fixed point theorems under strict contractive conditions in Menger spaces, Nonlinear anal.-TMA, 70, 184-193, (2009) · Zbl 1170.47061
[8] Hussain, N., Common fixed points in best approximation for Banach operator pairs with ćirić type \(I\)-contractions, J. math. anal. appl., 338, 1351-1363, (2008) · Zbl 1134.47039
[9] Nieto, J.J.; Rodriguez-Lopez, R., Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[10] O’Regan, D; Saadati, R., Nonlinear contraction theorems in probabilistic spaces, Appl. math. comput., 195, 86-93, (2008) · Zbl 1135.54315
[11] Nieto, J.J.; Lopez, R.R., Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. sin. eng. ser., 23, 2205-2212, (2007) · Zbl 1140.47045
[12] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 1435-1443, (2004) · Zbl 1060.47056
[13] Petruşel, A.; Rus, I.A., Fixed point theorems in ordered L-spaces, Proc. amer. math. soc., 134, 411-418, (2006) · Zbl 1086.47026
[14] Mustafa, Z.; Sims, B., A new approach to generalized metric spaces, J. nonlinear convex anal., 7, 289-297, (2006) · Zbl 1111.54025
[15] Abbas, M.; Rhoades, B., Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. math. comput., 215, 262-269, (2009) · Zbl 1185.54037
[16] M. Abbas, T. Nazir, B. Rhoades, Common fixed point results in \(G\)-metric spaces, preprint. · Zbl 1197.54050
[17] Mustafa, Z.; Obiedat, H.; Awawdeh, F., Some common fixed point theorems for mapping on complete G-metric spaces, Fixed point theory appl., 12, (2008), Articla ID 189870 · Zbl 1148.54336
[18] Kada, O.; Suzuki, T.; Takahashi, W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japonica, 44, 381-391, (1996) · Zbl 0897.54029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.